If you need an accessible version of this item please contact JSTOR User Support

The Analysis of Multiple Classifications with Unequal Numbers in the Different Classes

F. Yates
Journal of the American Statistical Association
Vol. 29, No. 185 (Mar., 1934), pp. 51-66
DOI: 10.2307/2278459
Stable URL: http://www.jstor.org/stable/2278459
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Analysis of Multiple Classifications with Unequal Numbers in the Different Classes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66